MathSciNet Relay Station
MathSciNet bibliographic data
MR3024011 34N05 (34B18 39A10)
Prasad, Kapula Rajendra; Murali, Penugurthi Solvability of $p$-Laplacian singular boundary value problems on time scales. Adv. Pure Appl. Math. 3 (2012), no. 4, 377–391.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement